# SDR UIEA2018061901189

- Difficulty date: June 18, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 79,013 hours, 10,330 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT ENGINE FIRE LP1 STATUS MESSAGE. NOTED BY PILOT, NO STATUS MSG DISPLAYED AT THIS TIME.
